Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 623605, 9 pages
http://dx.doi.org/10.1155/2014/623605
Research Article

Adaptive Output Feedback Stabilization of Nonholonomic Systems with Nonlinear Parameterization

1School of Software, Anyang Normal University, Anyang 455000, China
2School of Mathematics and Statistics, Anyang Normal University, Anyang 455000, China
3School of Mathematics and Physics, Suzhou University of Science and Technology, Suzhou 215009, China

Received 18 April 2014; Accepted 24 July 2014; Published 12 August 2014

Academic Editor: Janusz Brzdek

Copyright © 2014 Yanling Shang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanling Shang, Ye Yuan, and Fushun Yuan, “Adaptive Output Feedback Stabilization of Nonholonomic Systems with Nonlinear Parameterization,” Abstract and Applied Analysis, vol. 2014, Article ID 623605, 9 pages, 2014. https://doi.org/10.1155/2014/623605.